EconPapers    
Economics at your fingertips  
 

Positive Solutions of Nonlinear Fractional Differential Equations with Integral Boundary Value Conditions

J. Caballero, I. Cabrera and K. Sadarangani

Abstract and Applied Analysis, 2012, vol. 2012, 1-11

Abstract:

We investigate the existence and uniqueness of positive solutions of the following nonlinear fractional differential equation with integral boundary value conditions , , , where , and is the Caputo fractional derivative and is a continuous function. Our analysis relies on a fixed point theorem in partially ordered sets. Moreover, we compare our results with others that appear in the literature.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/303545.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/303545.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:303545

DOI: 10.1155/2012/303545

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:303545